SOME NEW PROPERTIES ON TOPOLOGICAL SPACES

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 11, Issue 3

Abstract

In this journey, we are going to explore the  separation axioms in greater detail. Separation axioms are one among the most common, important and interesting concepts in Topology. They can be used to define more restricted classes of topological spaces.

Authors and Affiliations

Vijilius Raj, Dr S. Pious Missier

Keywords

Related Articles

On BCL-Algebra

It has been found that the BCL-algebra is more extensive class than BCK/BCI/BCH algebra. In this paper we study some properties of BCL-algebra of type (2,0) We also find deformation of such algebra and illustrate th...

A characterization of the existence of generalized stable sets

The generalized stable sets solution introduced by van Deemen (1991) as a generalization of the von Neumann and Morgenstern stable sets solution for  abstract systems. If such a solution concept exists, then it is e...

Effect of magnetic field on peristaltic flow of Walters B fluid through a porous medium in a tapered asymmetric channel.

The problem of peristaltic transport of an incompressible non-Newtonian fluid in a tapered a symmetric channel through a porous medium is presented under long-wave length and low Reynolds number assumptions, the fluid is...

Exact Solution of a Linear Difference Equation in a Finite Number of Steps

An exact solution of a linear difference equation in a finite number of steps has been obtained. This refutes the conventional wisdom that a simple iterative method for solving a system of linear algebraic equations is a...

Principally Quasi injective system over monoid

In this work , principally quasi injective system has been introduced and studied , which is a generalization of quasi injective system . We obtain a characterizations of  PQ-injective systems , conditions on which,...

Download PDF file
  • EP ID EP651530
  • DOI 10.24297/jam.v11i3.1268
  • Views 147
  • Downloads 0

How To Cite

Vijilius Raj, Dr S. Pious Missier (2015). SOME NEW PROPERTIES ON TOPOLOGICAL SPACES. JOURNAL OF ADVANCES IN MATHEMATICS, 11(3), 4094-4099. https://europub.co.uk/articles/-A-651530